File(s) not publicly available

Novel delay-derivative-dependent stability criteria using new bounding techniques

journal contribution
posted on 06.12.2017, 00:00 by Xian-Ming ZhangXian-Ming Zhang, Qing-Long HanQing-Long Han
This paper studies the stability of linear systems with interval time-varying delays. By constructing a new Lyapunov-Krasovskii functional, two delay-derivative-dependent stability criteria are formulated by incorporating with two different bounding techniques to estimate some integral terms appearing in the derivative of the Lyapunov-Krasovskii functional. The first stability criterion is derived by using a generalized integral inequality, and the second stability criterion is obtained by employing a reciprocally convex approach. When applying these two stability criteria to check the stability of a linear system with an interval time-varying delay, it is shown through some numerical examples that the first stability criterion can provide a larger upper bound of the time-varying delay than the second stability criterion.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

23

Issue

13

Start Page

1419

End Page

1432

Number of Pages

14

eISSN

1099-1239

ISSN

1049-8923

Location

United Kingdom

Publisher

John Wiley and Sons

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Centre for Intelligent and Networked Systems (CINS); TBA Research Institute;

Era Eligible

Yes

Journal

International journal of robust and nonlinear control.